# SDR 2022F00373

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: General aviation
- Aircraft: N315AK
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Engine time: 15,615 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Sleeve
- Condition: Seized
- Location: Magneto Drive
- Component: Magneto Drive G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1193 TSO ALUMINUM SLEEVE INSTALLED AT UNKNOWN TIME SEIZED ON MAGNETO DRIVE GEAR AND WAS SPINNING IN CASE BORE.
